# SDR 96ZZZX3485

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N391AL
- Make and model: Bell 214ST
- Aircraft serial: 28103
- System (JASC): 7120 · Engine Mount Section
- Part: Bearing
- Part number: 214060211101
- Condition: Chafed
- Location: Engine Area
- Component: 214060209101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNSCHEDULED MAINTENANCE, ENGINES REMOVED TO FACILITATE SHEET METAL REPAIRS TO LONGERON.  FOUND BEARING BODY CHAFED BOTH SIDES BY CLEVIS.
